# SDR SWAA2022053100802

- Difficulty date: April 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CARGO COMPARTMENT FLOOR @ STA 727 - STA 757 STR 25L WL 160 Z CHANNEL HAS CORROSION IN SEVERAL AREAS. (18-042). REMOVED CORROSION AT L/H AFT CARGO COMPARTMENT STA727-STA757 STR25L WL160 Z CHANNEL; ASPER REF B737 SRM 51-10-02-0G-0 .FOUND EXFOLIATE CORROSION AS PER REF B737 SRM53-00-53-1A-2; REMOVED CORROSION AT L/H AFT CARGO COMPARTMENT STA727-STA757 STR25L WL160 Z CHANNEL; ASPER REF B737 SRM 51-10-02-0G-0 .FOUND EXFOLIATE CORROSION OUT OF LIMITS; AS PER REF B737 SRM53-00-53-1A-2; VERIFIED 4; RECEIVED NEW ZEE ASSY P/N 146A7502-51; NEW ZEE TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00C62BG;
